File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Stability and stabilization of a class of stochastic switching systems with lower bound of sojourn time

TitleStability and stabilization of a class of stochastic switching systems with lower bound of sojourn time
Authors
Issue Date2018
Citation
Automatica, 2018, v. 92, p. 18-28 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/262355
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorNing, Z-
dc.contributor.authorZhang, L-
dc.contributor.authorLam, J-
dc.date.accessioned2018-09-28T04:57:54Z-
dc.date.available2018-09-28T04:57:54Z-
dc.date.issued2018-
dc.identifier.citationAutomatica, 2018, v. 92, p. 18-28-
dc.identifier.urihttp://hdl.handle.net/10722/262355-
dc.languageeng-
dc.relation.ispartofAutomatica-
dc.titleStability and stabilization of a class of stochastic switching systems with lower bound of sojourn time-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.identifier.doi10.1016/j.automatica.2018.02.020-
dc.identifier.hkuros291941-
dc.identifier.volume92-
dc.identifier.spage18-
dc.identifier.epage28-
dc.identifier.isiWOS:000431159300003-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats